Journal of Inverse and Ill-posed Problems
Editor-in-Chief: Kabanikhin, Sergey I.
IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2014: 0.516
Source Normalized Impact per Paper (SNIP) 2014: 1.430
Impact per Publication (IPP) 2014: 0.613
Mathematical Citation Quotient (MCQ) 2014: 0.51
Inverse nodal problems for Sturm–Liouville operators on star-type graphs
1Department of Mathematics, Saratov State University, Astrakhanskaya st., 83, 410026 Saratov, Russia. Email: (email)
Citation Information: Journal of Inverse and Ill-posed Problems. Volume 16, Issue 7, Pages 715–722, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/JIIP.2008.044, November 2008
- Published Online:
Inverse nodal problems are studied for second-order differential operators on star-type graphs with standard matching conditions in the internal vertex. Uniqueness theorems are proved, and a constructive procedure for the solution is provided.
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.